Alert archive / California / Wind Advisories in 2017
Wind Advisory 11, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jan 21, 2017, 8:17 PM PST. It took effect at Jan 22, 2017, 5:55 AM PST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2017, 8:17 PM PST (04:17 UTC)
- In effect from
- Jan 22, 2017, 5:55 AM PST
- Expired
- Jan 22, 2017, 9:30 AM PST
- In force
- 4 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
985 WWUS76 KSTO 220417 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 817 PM PST SAT JAN 21 2017 ...STRONG WINDS LATE TONIGHT AND SUNDAY MORNING FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND SURROUNDING FOOTHILLS... .ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY WINDS FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND SURROUNDING FOOTHILLS LATE TONIGHT AND SUNDAY MORNING. THERE IS THE POTENTIAL FOR DAMAGING WINDS AFTER MIDNIGHT UNTIL SUNRISE SUNDAY MORNING. CAZ016>019-221800- /O.NEW.KSTO.HW.W.0003.170122T1000Z-170122T1400Z/ /O.NEW.KSTO.WI.Y.0011.170122T1400Z-170122T1800Z/ /O.EXT.KSTO.WI.Y.0010.170122T0600Z-170122T1000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, AND MODESTO 817 PM PST SAT JAN 21 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING, WHICH IS IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY. * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. A BRIEF PERIOD OF DAMAGING WINDS POSSIBLE AFTER MIDNIGHT UNTIL EARLY SUNDAY MORNING WITH SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR HIGHER. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-221800- /O.NEW.KSTO.HW.W.0003.170122T1000Z-170122T1400Z/ /O.NEW.KSTO.WI.Y.0011.170122T1400Z-170122T1800Z/ /O.EXT.KSTO.WI.Y.0010.000000T0000Z-170122T1000Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING AND RED BLUFF 817 PM PST SAT JAN 21 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING, WHICH IS IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY. * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. A BRIEF PERIOD OF DAMAGING WINDS POSSIBLE AFTER MIDNIGHT UNTIL EARLY SUNDAY MORNING WITH SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR HIGHER. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-064-066-067-221800- /O.CON.KSTO.WI.Y.0010.170122T0600Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 817 PM PST SAT JAN 21 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
3 follow-up statements
231 WWUS76 KSTO 221045 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 245 AM PST SUN JAN 22 2017 CAZ015>019-221800- /O.CON.KSTO.HW.W.0003.000000T0000Z-170122T1400Z/ /O.CON.KSTO.WI.Y.0011.170122T1400Z-170122T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, AND MODESTO 245 AM PST SUN JAN 22 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 AM PST THIS MORNING... * TIMING...GUSTY SOUTHERLY WINDS CONTINUE, POSSIBLE DAMAGING WINDS EARLY THIS MORNING. WINDS DECREASE THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 55 TO 65 MPH EARLY THIS MORNING, THEN DECREASING. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-064-066-067-221800- /O.CON.KSTO.WI.Y.0010.000000T0000Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 245 AM PST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * TIMING...GUSTY SOUTHERLY WINDS CONTINUE. WINDS DECREASE BY THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 45 TO 55 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
635 WWUS76 KSTO 221355 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 555 AM PST SUN JAN 22 2017 CAZ015>019-221800- /O.CAN.KSTO.HW.W.0003.000000T0000Z-170122T1400Z/ /O.EXT.KSTO.WI.Y.0011.170122T1355Z-170122T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, AND MODESTO 555 AM PST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * TIMING...GUSTY SOUTHERLY WINDS CONTINUE. WINDS DECREASE BY THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING. * WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-064-066-067-221800- /O.CON.KSTO.WI.Y.0010.000000T0000Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 555 AM PST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * TIMING...GUSTY SOUTHERLY WINDS CONTINUE. WINDS DECREASE BY THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING. * WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
661 WWUS76 KSTO 221730 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 930 AM PST SUN JAN 22 2017 CAZ015>019-221830- /O.CAN.KSTO.WI.Y.0011.000000T0000Z-170122T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, AND MODESTO 930 AM PST SUN JAN 22 2017 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA AND THUS THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHERLY WIND OF 10 TO 20 MPH WITH LOCAL GUSTS TO 30 MPH CAN BE EXPECTED FOR THE REST OF TODAY, WITH WINDS DECREASING THIS EVENING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-064-066-067-221830- /O.CAN.KSTO.WI.Y.0010.000000T0000Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 930 AM PST SUN JAN 22 2017 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS HAVE DECREASED THIS MORNING BELOW ADVISORY CRITERIA AND THUS THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHERLY WIND OF 10 TO 20 MPH WITH LOCAL GUSTS TO 30 MPH CAN BE EXPECTED FOR THE REST OF TODAY, WITH WINDS DECREASING THIS EVENING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 21, 3:33 PM PST, 4 hours 44 minutes earlier.
Area forecast discussion, Jan 21, 3:33 PM PST, 4 hours 44 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 333 PM PST Sat Jan 21 2017 .Synopsis... Next strong Pacific storm impacts Interior NorCal tonight through early Tuesday with moderate to heavy rain, heavy mountain snow affecting travel, strong possibly damaging wind, and isolated thunderstorms. Drier weather later Tuesday through remainder of next week. && .Discussion (Today through Tuesday)... Satellite imagery showing next Pacific frontal system and associated atmospheric river approaching. Blended TPW indicating 1 to 1.4 inches along baroclinic zone. Models suggest widespread precip spreading into the CWA after about 03z tonight. Strong cyclogenesis progged off the southern Oregon coast tonight with 10-12 mb NW-SE surface pressure gradient between KMFR-KSAC over Interior NorCal. Wind speeds increase this evening and become windy after 06z tonight throughout most of the Sacramento/Northern San Joaquin Valley. Southerly wind of 25 to 40 mph with gusts 50 to 60 mph. Some isolated spots my reach into lower end high wind warning criteria. Wind will be strong enough in some areas to possibly down trees and cause power outages. Moderate to heavy rain forecast overnight with heavy snow in the mountains. Snow levels 3000 to 4000 feet overnight. Front pushes south of the forecast area Sunday morning, then vertically stacked system off the Oregon coast drops southward offshore and fills through Monday. This will continue valley showers and mountain snow. Cold air aloft will steepen lapse rates and increase potential for thunderstorms Sunday and Monday, mainly in the afternoon. 500 mb temps of -28 to -32 deg C support potential for small hail with thunderstorms. Shear profiles show strong helicity and potential for rotating storms. Guidance indicating wind speeds decrease Sunday morning with fropa, but remain breezy through Sunday evening. Snow levels lower Monday into the 2000 to 3000 ft elevation with some accumulations possible into the foothills. Storm total QPF looks to be about 1 to 2 inches in the Central Valley, 2 to 5 inches in the foothills with 2 to 4 feet of snow above 4000 feet, locally higher amounts. Decreasing showers Monday night into Tuesday morning then drier northerly flow develops as subsidence increase over NorCal. PCH && .EXTENDED DISCUSSION (Wednesday THROUGH Saturday) Northern California is expected to receive a break in active weather Wednesday through the end of next week. Model forecasts are consistent with both the amplitude, timing, and progression of the upper level flow pattern, which includes two upper level ridges of high pressure. The first shortwave ridge will develop Wednesday, but will quickly break down as an upper level trough passes across the northwestern states. No precipitation is expected for the forecast area as a result of the passing trough. Another ridge will build into the west on Friday and for next weekend, which is anticipated to strengthen and provide dry weather for all of interior northern California. High/Low temperatures will be on the cooler side of normal in the long term period with little cloud cover. && .AVIATION... Deteriorating conditions after about 03z tonight as next frontal system pushes in with widespread MVFR/IFR and lcl LIFR conditions. South winds increasing after 06z Sunday to sustained up to 30 knots with gusts to up 50 knots through about 18z Sunday. && .STO WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 4 AM PST Monday for West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. Winter Storm Warning from 7 PM this evening to 4 PM PST Sunday for Mountains Southwestern Shasta County to Northern Lake County- Shasta Lake Area / Northern Shasta County. Wind Advisory from 10 PM this evening to 10 AM PST Sunday for Carquinez Strait and Delta-Central Sacramento Valley-Clear Lake/Southern Lake County-Motherlode-Mountains Southwestern Shasta County to Northern Lake County-Northeast Foothills/Sacramento Valley-Northern Sacramento Valley-Northern San Joaquin Valley-Shasta Lake Area / Northern Shasta County- Southern Sacramento Valley. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 8:17 PM PST | High Wind Warning | STO | 10 hr | |
| Jan 22, 9:11 AM PST | River Flood Warning | STO | Butte, Glenn | 45 hr |
| Jan 22, 2:26 PM PST | Special Weather Statement | STO | Yuba | 49 min |
| Jan 22, 3:20 PM PST | Special Weather Statement | STO | El Dorado, Sacramento, Solano | 40 min |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.